Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Low cholesterol, statins, feels like heartbeat in throat

I am on statins to lower cholesterol . Just started about a month and half ago. Now I am experiencing like my heart is beating in my throat feeling.. Why and if this is normal??
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend
Since you are on statins for your dyslipidemia, you must mention your age, any other co-existing problem if you have.
You need to get checked your pulse rate and BP.

Do you feel this promlem all the time? Or you have it off and on, if yes what time?

Feeling of heart beating is termed palpitations.

Are you on any other medications? Few medications can cause this.

Review with us with your Pulse rate, BP, list of medications you are taking and also your investigations.

If you are not taking any drug for acidity you can add it.. like pantoprazole 40 mg once daily. This would help if you have this throat feeling because of acid reflux.

Stay Healthy

Dr Anshul, M.D.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor